# SDR 05FDEA03057

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME IS DENTED ON IB FLANGE AT BS 520 BETWEEN STR 22 LT AND 25 LT.  REPAIRED PER SRM 53-10-1, 51-30-2, 51-40-3 FIG 1 MAJOR REPAIR.
